Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
peruanofutbol14

Please Help Given Up All Hope :(

Recommended Posts

I went to the derm 2 weeks ago and she gave me a gel for my rosacea called finacea gel the first 4 days or so it was looking like my skin was getting better....well im 2 weeks into now and my skin looks redder and i broke out in alot of small red dots around my cheeks were my rosacea is..... as well as my old red marks have gotten darker :( ive read that finacea may make you breakout for the first few weeks because your skin is getting use to it? i just dont know if i should stop using it or see if it gets better...any advice??

Link to comment
Share on other sites

You have to use a TINY amount of Finacea daily and you need to clean your face really well at night. The cream is effective but unfortunately it also can clog your pores a bit. I had the same thing happen to me. I was using too much Finacea (you should only be using a pea-sized drop for your WHOLE face) and wasn't exfoliating regularly.

Link to comment
Share on other sites

You have to use a TINY amount of Finacea daily and you need to clean your face really well at night. The cream is effective but unfortunately it also can clog your pores a bit. I had the same thing happen to me. I was using too much Finacea (you should only be using a pea-sized drop for your WHOLE face) and wasn't exfoliating regularly.

your saying to keep on it? i do only apply a small amount... i noticed that i broke out when i had little to no sleep and drank alot for like 4 days cause of some events i went too and also spent some time with my girl lol im thinking thats the cause of the break out and maybe not the finacea gel but who knows -_-
Link to comment
Share on other sites

You have to use a TINY amount of Finacea daily and you need to clean your face really well at night. The cream is effective but unfortunately it also can clog your pores a bit. I had the same thing happen to me. I was using too much Finacea (you should only be using a pea-sized drop for your WHOLE face) and wasn't exfoliating regularly.

your saying to keep on it? i do only apply a small amount... i noticed that i broke out when i had little to no sleep and drank alot for like 4 days cause of some events i went too and also spent some time with my girl lol im thinking thats the cause of the break out and maybe not the finacea gel but who knows -_-

Sex stimulates testosterone. Heightened testosterone can lead to acne breakouts, yes. I would keep on the Finacea.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×